Über lineartopologische Algebren.

Friedhorst Ballier

Journal für die reine und angewandte Mathematik (1955)

  • Volume: 195, page 42-75
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Ballier, Friedhorst. "Über lineartopologische Algebren.." Journal für die reine und angewandte Mathematik 195 (1955): 42-75. <http://eudml.org/doc/150298>.

author = {Ballier, Friedhorst},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {functional analysis},
language = {ger},
pages = {42-75},
title = {Über lineartopologische Algebren.},
url = {http://eudml.org/doc/150298},
volume = {195},
year = {1955},

AU - Ballier, Friedhorst
TI - Über lineartopologische Algebren.
JO - Journal für die reine und angewandte Mathematik
PY - 1955
VL - 195
SP - 42
EP - 75
LA - ger
KW - functional analysis
UR - http://eudml.org/doc/150298
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.